# SDR REXA2022050300771

- Difficulty date: April 22, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 29,718 hours, 21,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: CC67034121
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS250 FRAME IS CORRODED BETWEEN STGR 26R TO STGR 26L.	REPAIRED FS250 FRAME IAW ENDEAVOR AIR EA CRJ953-13199 REV-IR DATED 3/26/2022
